MathSciNet Relay Station
MathSciNet bibliographic data
MR340468 22D30 (22D12 22E45)
Aarnes, Johan F. Frobenius reciprocity of differentiable representations. Bull. Amer. Math. Soc. 80 (1974), 337–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement